# SDR AALA202509057312

- Difficulty date: September 3, 2025
- Submitted: September 5, 2025
- Operation: Air carrier
- Aircraft: N106NN
- Make and model: Airbus A321-231
- Aircraft serial: 5932
- Aircraft time: 41,255 hours, 8,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Severed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTS ST SEAT ROW 19 AND 20 INOPERATIVE. MAINTENANCE FOUND CANNON PLUG 7260VC13 WIRES SEVERED AND REPAIRED THEM PER AMM 33-51-00. A SATISFACTORY OPERTAIONAL CHECK WAS ACCOMPLISHED WITH NO DEFECTS NOTED.
